# SDR DALA2020021761186

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME CLIP STA 1269 BTW LONGS 29RH TO 28LH AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) SUMMARY OF NRC 00328: CORROSION LEVEL 2. FRAME CLIP STA 1269 BTW LONG. 29 RH TO 28 WAS REPLACED PER MD 90 SRM VOL.I 53-10-02 PAR . 5 FIG. 3 AND SRM VOL.II 51-30-05 AND 51-30-02 (1491697)
